Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i10.10
pages 1-10

Mathematical Modeling of Consolidation Dynamics on the Basis of Fractional-Differential Approach

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

Краткое описание

For description of abnormal dynamics of consolidation process in deformed partially saturated geoporous medium the new (fractional-difference) mathematical models are introduced. According to cases of saturation of geoporous medium with pure water or salt solution analytical solutions were obtained within the framework of these mathematical models of one-dimensional nonstationary boundary-value problems of fractional-differential dynamics of consolidation process in finite by geometrical variation domain.


Articles with similar content:

The Numerically Analytical Solutions of Some Geomigratory Problems within the Framework of Fractional-differential Mathematical Models
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
Simulation of Dynamics of Some Locally Nonequilibrium Geomigration Process on the Basis of a Fractional-differential Geoinformation Model
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Vladimir M. Bulavatskiy
Some Modeling Problems of Fractional-Differential Geofiltrational Dynamics within the Framework of Generalized Mathematical Models
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Vladimir M. Bulavatskiy
On the Modeling of Fractional-Differential Dynamics of Some Processes of Relaxational Filtration
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
Mathematical Models with a Control Function for Investigation of Fractional-differential Dynamics of Geomigration Processes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Iurii G. Kryvonos, Vladimir M. Bulavatskiy